Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 1, 2011, 10:56 PM CDT for 4 counties in Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 10:56 PM CDT (03:56 UTC)
- Expired
- Jul 1, 2011, 11:39 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Clark County, WI, Jackson County, WI, Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 10:59 PM CDT | TSTM WND DMG | Sparta, WI | LARGE TREE BLOWN DOWN AND SOME ROOF DAMAGE TO BUILDING ON WATER STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5304 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS53 KARX 020356
SVRARX
WIC019-053-081-123-020500-
/O.NEW.KARX.SV.W.0055.110702T0356Z-110702T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1056 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
NORTHEASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
EASTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
MONROE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM HUMBIRD TO
CATARACT TO COON VALLEY...MOVING EAST AT 45 MPH. THESE STORMS
CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. WIND GUSTS OF 50
MPH HAVE ALSO BEEN REPORTED IN CATARACT AND SPARTA.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
SPARTA AND WESTBY AROUND 1100 PM...
NEILLSVILLE AND MILLSTON AROUND 1105 PM...
SHORTVILLE AROUND 1110 PM...
LA FARGE AROUND 1115 PM...
TOMAH AROUND 1120 PM...
HILLSBORO AROUND 1135 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4356 9032 4357 9087 4415 9093 4450 9092
4454 9073 4472 9031
TIME...MOT...LOC 0355Z 270DEG 41KT 4454 9075 4418 9082
4365 9097
WIND...HAIL 60MPH <.50IN
$$
AJ3 follow-up statements
097
WWUS53 KARX 020412
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 PM CDT FRI JUL 1 2011
WIC019-053-081-123-020500-
/O.CON.KARX.SV.W.0055.000000T0000Z-110702T0500Z/
CLARK WI-JACKSON WI-MONROE WI-VERNON WI-
1112 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
VERNON...MONROE...EASTERN JACKSON AND SOUTHERN CLARK COUNTIES UNTIL
MIDNIGHT CDT...
NUMEROUS REPORTS OF WIND DAMAGE HAVE BEEN REPORTED IN SPARTA WITH A
LINE OF SEVERE THUNDERSTORMS.
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM SHORTVILLE TO
MILLSTON TO LA FARGE...MOVING EAST AT 45 MPH. THESE STORMS CAN
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HILLSBORO AROUND 1130 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
&&
LAT...LON 4356 9032 4357 9087 4415 9093 4450 9092
4454 9073 4472 9031
TIME...MOT...LOC 0411Z 270DEG 41KT 4453 9041 4418 9048
4365 9064
WIND...HAIL 60MPH <.50IN
$$
AJ766
WWUS53 KARX 020426
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1126 PM CDT FRI JUL 1 2011
WIC019-053-081-123-020500-
/O.CON.KARX.SV.W.0055.000000T0000Z-110702T0500Z/
CLARK WI-JACKSON WI-MONROE WI-VERNON WI-
1126 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
VERNON...EASTERN MONROE...SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK
COUNTIES UNTIL MIDNIGHT CDT...
NUMEROUS REPORTS OF WIND DAMAGE WERE RECEIVED NEAR SPARTA ALONG WITH
A FEW REPORTS OF WIND DAMAGE IN TOMAH WITH A LINE OF SEVERE
THUNDERSTORMS.
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM PITTSVILLE TO
12 MILES SOUTHWEST OF BABCOCK TO HILLSBORO...MOVING EAST AT 45 MPH.
THESE STORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HILLSBORO AROUND 1130 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
&&
LAT...LON 4400 9062 4428 9055 4459 9050 4472 9031
4356 9032 4357 9081
TIME...MOT...LOC 0425Z 270DEG 41KT 4453 9018 4418 9026
4365 9042
WIND...HAIL 60MPH <.50IN
$$
AJ137
WWUS53 KARX 020439
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 PM CDT FRI JUL 1 2011
WIC019-053-081-123-020449-
/O.CAN.KARX.SV.W.0055.000000T0000Z-110702T0500Z/
CLARK WI-JACKSON WI-MONROE WI-VERNON WI-
1139 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON...EASTERN
MONROE...SOUTHEASTERN JACKSON AND SOUTHEASTERN CLARK COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND
NORTHWESTERN WISCONSIN.
LAT...LON 4400 9062 4428 9055 4459 9050 4472 9031
4356 9032 4357 9081
TIME...MOT...LOC 0439Z 270DEG 41KT 4453 8995 4418 9004
4365 9020
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:11 PM CDT, 7 hours 45 minutes earlier.
Area forecast discussion, Jul 1, 3:11 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT FRI JUL 1 2011
.SHORT TERM...TONIGHT THROUGH MONDAY
THE MAIN FOCUS OF THIS FORECAST PACKAGE IS ON THE NEAR TERM
TONIGHT WITH THE CHANCES FOR THUNDERSTORMS AS A COLD FRONT COMES
THROUGH AND BRINGS SOME MUCH NEEDED RELIEF TO END THE SHORT HOT
SPELL.
EXTREMELY HOT AND HUMID CONDITIONS HAVE TAKEN OVER MUCH OF THE
REGION WITH TEMPERATURES GOING ABOVE 90 BY NOON WITH HEAT INDICES
WELL OVER 100 ACROSS WESTERN WISCONSIN...SOUTHEAST MINNESOTA AND
MOST OF IOWA. THIS EXTREME HEAT WILL COME TO AN END TONIGHT AS A
COLD FRONT...CURRENTLY ACROSS CENTRAL MINNESOTA DOWN INTO EASTERN
NEBRASKA...SWEEPS THROUGH. THE COMBINATION OF HEAT AT THE SURFACE
COMBINED WITH COOLING TEMPERATURES ALOFT DUE TO A MID LEVEL TROUGH
OFF TO THE WEST HAS LEAD TO A HIGHLY UNSTABLE ENVIRONMENT ACROSS
THE WARM SECTOR. RUC ANALYSIS SHOWS 3000 TO 6000 J/KG OF SBCAPE
ALONG THE COLD FRONT IN SOUTH CENTRAL MINNESOTA RUNNING NORTHEAST
TOWARD THE UPPER PENINSULA OF MICHIGAN. HOWEVER...THE ATMOSPHERE
ACROSS THE FORECAST AREA IS CURRENTLY VERY CAPPED AS EVIDENCED BY
01.12Z REGIONAL SOUNDINGS AND 01.18Z RUC/LAPS SOUNDINGS. THESE
SOUNDINGS SHOW THE MAIN CAPPING OCCURRING IN THE 850-700MB LAYER
WITH MAX WARM LAYER TEMPERATURES OF 20C TO 26C. HOW STRONG THIS
CAP REMAINS THROUGH THE EVENING WILL BE THE FOCUS FOR WHETHER ANY
CONVECTION WILL BE ABLE TO GO ACROSS THE REGION TONIGHT.
THE MAIN FORCING FOR TONIGHT WILL COME FROM A COMPACT MID LEVEL
SHORT WAVE TROUGH CURRENTLY IN NORTH CENTRAL NEBRASKA AND SOUTH
CENTRAL SOUTH DAKOTA. THIS FEATURE IS EXPECTED TO TRACK FROM
SOUTHWEST MINNESOTA TOWARD NORTHWEST WISCONSIN TONIGHT WITH THE
BEST SYNOPTIC SCALE LIFT OCCURRING ALONG THIS PV TRACK. MUCH OF
THE PRECIPITATION THAT IS CURRENTLY TAKING PLACE WITH THIS SYSTEM
IS AHEAD OF THE TROUGH BUT BACK IN THE COOL SECTOR. THE REGIONS
BEST CHANCES FOR GETTING ANY CONVECTION TONIGHT WILL BE WITH THE
COLD FRONT SWINGING THROUGH AS THE TRIGGER. THE LATEST 01.18Z RUC
FORECAST SOUNDINGS APPEAR TO KEEP THE REGION WELL CAPPED THROUGH
6Z WHILE THE 01.12Z NAM AND GFS DEVELOP SOME PRECIPITATION RIGHT
ALONG THE COLD FRONT WHERE THE CAP WEAKENS. THE 01.12Z NAM HAS A
LARGE CLUSTER OF CONVECTION THAT SHOULD ALREADY BE DOWN THROUGH
CENTRAL WISCONSIN...BUT THIS IS AN OBVIOUS ERROR IN THE MODEL WITH
SKIES CLEAR ACROSS NORTHERN WISCONSIN AT THE MOMENT.
WHETHER OR NOT ANY OF THESE STORMS BECOME SEVERE IS ANOTHER
QUESTION. THE 01.18Z RUC SHOWS OVER 2500 J/KG OF 0-3KM CAPE
PERSISTING ACROSS THE WARM SECTOR THROUGH TONIGHT WHILE WIND SHEAR
IS THE STRONGEST IN THE 0-3KM COLUMN AT 25 TO 35 KTS. THIS WOULD
SUGGEST THAT THE MAIN STORM MODE WOULD BE WITH MULTICELL CLUSTERS
AND BOWING SEGMENTS THAT WOULD CAUSE SOME STRONG STRAIGHTLINE
WINDS. WITH THE HIGH INSTABILITY PERSISTING...SOME LARGE HAIL CAN
NOT BE RULED OUT EITHER. THIS AGAIN IS CONDITIONAL UPON STORMS
DEVELOPING WITH THE GREATER THREAT TO THE WEST ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA WITH A WEAKENING TREND EXPECTED AS
THEY CROSS INTO WISCONSIN.
AFTER THE FRONT MOVES THROUGH TONIGHT...A BROAD RIDGE OF HIGH
PRESSURE WILL SETTLE IN ACROSS THE REGION AS THE FLOW BECOMES MORE
ZONAL ALOFT. TEMPERATURES WILL BECOME MORE SEASONAL WITH HIGHS
STAYING IN THE 80S. A MID LEVEL SHORT WAVE TROUGH IS FORECAST TO
TRACK TO THE SOUTH OF THE REGION ON SUNDAY NIGHT WHICH MAY BRING
SOME PRECIPITATION ACROSS THIS AREA. BEYOND THIS...THE WEATHER
LOOKS QUIET GOING INTO THE 4TH WITH SURFACE RIDGING IN PLACE.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
THE MAIN FEATURE OF THE EXTENDED PERIOD IS WITH A COLD FRONT THAT
SLOWLY DROPS SOUTHEAST THROUGH THE REGION TUESDAY INTO WEDNESDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THIS FRONT BEFORE IT DROPS TO THE SOUTH WEDNESDAY NIGHT. WENT
ALONG THE LINES OF THE 01.12Z ECMWF AS OPPOSED TO THE THE 01.12Z
GFS FROM THURSDAY INTO FRIDAY WITH BRINGING THE FRONT FURTHER TO
THE SOUTH WHILE KEEPING THE REGION DRY. THE 01.12Z GFS TRIES TO
PAINT SOME QPF ACROSS THE REGION EACH DAY BUT THERE DOES NOT
APPEAR TO BE MUCH IN THE WAY OF FORCING AVAILABLE.
&&
.AVIATION...LATE THIS AFTERNOON THROUGH SATURDAY
CURRENTLY WATCHING A COLD FRONT MOVING SLOWLY EASTWARD ACROSS MN
TOWARD THE AREA. EXPECT THIS COLD FRONT TO MAKE PASSAGE ACROSS THE
TAF SITES THIS EVENING FOR A CHANCE OF SHRA/TS. VFR CONDITIONS
EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON INTO
EARLY THIS EVENING AS A RIDGE OF HIGH PRESSURE/WARM AIR ALOFT KEEPS
A LID ON CONVECTION. THIS WARM AIR ALOFT...OR CAP...MAY BE A
MITIGATING FACTOR ON CONVECTION ACTUALLY REACHING THE TAF SITES. IN
FACT...A FEW OF THE NEW MODELS COMING IN THIS AFTERNOON HAVE
CONVECTION GOING NORTH OF THE TAF SITES THIS EVENING TIED CLOSER TO
A MID-LEVEL DISTURBANCE. WILL HAVE TO MONITOR RADAR/SATELLITE TRENDS
CLOSELY OVER THE NEXT COUPLE OF HOURS. 18Z TAFS WERE WEIGHTED MORE
TOWARD EARLIER MODEL OUTPUT THAT INDICATED ROBUST CONVECTION FIRING
FURTHER SOUTH ALONG THE COLD FRONT WHICH WOULD REACH THE TAF SITES.
BASED ON THE MORNING OUTPUT...HAD CONVECTION REACHING THE KRST SITE
AROUND 02Z AND THE KLSE TAF SITE BY 04Z WITH CIG/VIS EXPECTED TO
TEMPORARILY LOWER INTO MVFR RANGE IN THIS SHRA/TS ACTIVITY. SHRA/TS
THREAT EXPECTED TO SHIFT EAST OF THE AREA AFTER MIDNIGHT. MODELS
ALSO INDICATING SOME POST-FRONTAL MVFR STRATUS/STRATOCUMULUS
SPREADING INTO THE AREA IN THE 09-13Z TIME FRAME ALONG WITH
INCREASING NORTHWEST WINDS. VFR CONDITIONS THEN EXPECTED FOR THE
REMAINDER OF SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN
PLAINS.
WILL PASS LATEST MODEL TRENDS FOR THE POTENTIAL OF LESS CONVECTION
FOR THE TAF SITES ONTO THE EVENING FORECASTER FOR FURTHER ASSESSMENT
FOR THE 02.00Z TAF ISSUANCE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ017-WIZ029.
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...HALBACH
AVIATION...DASHazardous weather outlook, Jul 1, 9:10 AM CDT, 13 hours 46 minutes before
MAX/MIN TEMPERATURE AND PRECIPITATION TABLE FOR
THE UPPER MISSISSIPPI RIVER VALLEY
NATIONAL WEATHER SERVICE LA CROSSE WI
910 AM CDT FRI JUL 1 2011
.BR LSE 0701 C DH01/TAIRZX/DH07/TAIRZP/PPDRZZ
:
: VALUES REPRESENT HIGHS YESTERDAY...LOWS OVER THE LAST 12 HOURS...
: AND PRECIPITATION OVER THE LAST 24 HOURS
:
:
: HIGH LOW PCPN
:
TOB : DODGE CENTER AWOS MN : 91 / 75 / 0.00
AUM : AUSTIN AWOS MN : 95 / 77 / 0.00
RST : ROCHESTER ASOS MN : 94 / 79 / 0.00
FKA : PRESTON AWOS MN : 92 / 79 / 0.00
ONA : WINONA AWOS MN : 93 / 81 / 0.00
:
CCY : CHARLES CITY AWOS IA : 93 / 77 / 0.00
DEH : DECORAH AWOS IA : 93 / 82 / 0.00
OLZ : OELWEIN AWOS IA : 92 / 79 / 0.00
:
MDZ : MEDFORD AWOS WI : 84 / 73 / 0.00
BCK : BLACK RIVER FALLS AWOSWI : 91 / 79 / 0.00
LSE : LA CROSSE ASOS WI : 94 / 81 / 0.00
CMY : SPARTA-FT MCCOY AWOS WI : 92 / 80 / 0.00
VOK : VOLK FIELD ASOS WI : 90 / 79 / 0.00
Y51 : VIROQUA AWOS WI : 90 / 77 / 0.00
PDC : PRAIRIE DU CHIEN AWOS WI : 92 / 80 / 0.00
OVS : BOSCOBEL ASOS WI : 94 / 80 / 0.00
PVB : PLATTEVILLE AWOS WI : 90 / 75 / 0.00
:
.END
:
.BR LSE 0701 C DH07/TAIRZX/TAIRZN/PPDRZZ
:
:...OFFICIAL NWS COOPERATIVE OBSERVATIONS...
: VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
:
:
: TIME HIGH LOW PCPN
:
:...SOUTHEAST MINNESOTA...
ASTM5: AUSTIN MN :DH0700/ 94 / 69 / 0.00
BYRM5: BYRON 4N MN :DH0700/ 92 / 71 / 0.00
EGNM5: ELGIN 2SSW MN :DH0700/ / / 0.00
GMDM5: GRAND MEADOW MN :DH0600/ 91 / 66 / 0.00
LCRM5: LA CRESCENT DAM 7 MN :DH0600/ / / 0.00
LAKM5: LAKE CITY-COOP MN :DH0800/ / / 0.00
LNBM5: LANESBORO MN :DH0700/ / / 0.00
MSCM5: MINNESOTA CITY DAM 5 MN :DH0700/ / / 0.00
RSRM5: ROCHESTER AP 2NE MN :DH0700/ / / 0.00
THLM5: THEILMAN 1SSW MN :DH0830/ 94 / 74 / 0.00
WABM5: WABASHA MN :DH0700/ / / 0.00
WIDM5: WINONA DAM 5A MN :DH0600/ 92 / 58 / 0.00
:
:...NORTHEAST IOWA...
CIYI4: CHARLES CITY COOP IA :DH0700/ / / 0.00
CRCI4: CRESCO IA :DH0700/ 93 / 70 / 0.00
DORI4: DORCHESTER IA :DH0700/ / / 0.00
EKRI4: ELKADER 6SSW IA :DH0700/ 92 / 71 / 0.00
FYTI4: FAYETTE IA :DH0700/ 93 / 69 / 0.00
GTTI4: GUTTENBERG DAM 10 IA :DH0600/ / / 0.00
IONI4: IONIA 2W IA :DH0700/ / / 0.00
LSGI4: LANSING 4SE IA :DH0700/ / / T
NHPI4: NEW HAMPTON IA :DH0700/ 92 / 68 / 0.00
OSAI4: OSAGE IA :DH0700/ 93 / 71 / 0.00
PSTI4: POSTVILLE IA :DH0700/ 93 / 68 / 0.00
SANI4: ST ANSGAR IA :DH0630/ / / 0.00
SPTI4: STRAWBERRY POINT IA :DH0700/ / / 0.00
WAUI4: WAUKON IA :DH0600/ 91 / 66 / 0.00
:
:...WESTERN WISCONSIN...
ALMW3: ALMA DAM 4 WI :DH0600/ / / 0.00
BLIW3: BLAIR 2NW WI :DH0700/ 91 / 70 / 0.00
FRSW3: FRIENDSHIP WI :DH0700/ 90 / 64 / 0.00
GLLW3: GALESVILLE 2ESE WI :DH0700/ / / 0.00
GENW3: GENOA DAM 8 WI :DH0600/ / / 0.00
HLSW3: HILLSBORO 1SW WI :DH0800/ 89 / 68 / 0.00
ARX : LA CROSSE WFO WI :DH0700/ 89 / 68 / 0.00
LAFW3: LA FARGE WI :DH0700/ / / 0.00
LYNW3: LYNXVILLE DAM 9 WI :DH0600/ / / 0.00
MATW3: MATHER 3NW WI :DH0700/ 90 / 64 / 0.00
MEDW3: MEDFORD WI :DH0800/ 83 / 66 / 0.00
NELW3: NEILLSVILLE 3SW WI :DH0630/ 90 / 64 / 0.00
OTRW3: ONTARIO 3E WI :DH0700/ / / 0.00
OWEW3: OWEN 2N WI :DH0800/ 86 / 67 / 0.00
REAW3: READSTOWN WI :DH0800/ / / 0.00
SOGW3: SOLDIERS GROVE WI :DH0725/ 93 / 66 / 0.00
SRTW3: SPARTA WI :DH0800/ 92 / 73 / 0.00
SBNW3: STEUBEN 4SE WI :DH0625/ 91 / 66 / 0.00
TREW3: TREMPEALEAU DAM 6 WI :DH0600/ / / 0.00
VQAW3: VIROQUA WI :DH0700/ 87 / 65 / 0.00
WESW3: WESTBY 3ENE WI :DH0700/ / / 0.00
:
.END
&&
...OTHER COOPERATIVE OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
HLNM5 : HIGHLAND 2SE MN : / / 0.00
SPYM5 : SPRING VALLEY 3E MN : / / 0.00
VOLI4 : VOLGA 1NE IA : / / 0.00
Y63W3 : CUBA CITY - HAM WI : 92 / 64 / 0.00
ETTW3 : ETTRICK 4WNW WI : 92 / 68 / 0.00
MROW3 : MONROE CENTER WI : 89 / / 0.00
OSOW3 : OSSEO WI : / / 0.00
RTNW3 : READSTOWN 4NE WI : / / 0.00
STDW3 : STODDARD WI : / / 0.00
UCTW3 : UNION CENTER-WWTP WI : / / 0.00
...OTHER AUTOMATED OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
ASNM5: AUSTIN 3S MN : / / 0.00
DOBM5: AUSTIN MN : / / 0.00
TRCM5: AUSTIN MN : / / 0.00
BRWM5: BROWNSVILLE MN : / / 0.00
BVRM5: BEAVER MN : / / 0.00
DKTM5: DAKOTA MN : / / 0.00
DVRM5: DOVER 1E MN : / / 0.00
HOUM5: HOUSTON MN : / / 0.00
KELM5: KELLOGG MN : / / 0.00
LKCM5: LAKE CITY MN : / / 0.00
LNSM5: LANESBORO MN : / / 0.00
LANM5: LANSING MN : / / 0.00
MDPM5: MOUND PRAIRIE MN : / / 0.00
RBCM5: ROCHESTER BEAR CR MN : / / 0.00
RCCM5: ROCHESTER CASCADE CR MN : / / 0.00
ROCM5: ROCHESTER SILVER CR MN : / / 0.00
SFZM5: ROCHESTER 5SW MN : / / 0.00
RCHM5: ROCHESTER 37TH ST MN : / 73 /
RCSM5: ROCHESTER BELTLINE MN : / / 0.00
WSPM5: WHITEWATER PARK MN : / / 0.00
BLFI4: BLUFFTON IA : / / 0.00
CCYI4: CHARLES CITY IA : / / 0.00
DEHI4: DECORAH IA : / / 0.00
DCHI4: DORCHESTER HWY 76 IA : / / 0.00
EDRI4: EL DORADO 1E IA : / / 0.00
EKDI4: ELKADER IA : / / 0.00
GRBI4: GARBER IA : / / 0.00
YRII4: ION IA : / / 0.00
VLPI4: LITTLEPORT IA : / / 0.00
MBRI4: MARQUETTE IA : / / 0.00
MCGI4: MCGREGOR IA : / / 0.00
YSPI4: YELLOW RIVER PARK IA : 94 / 67 / 0.00
BBLW3: BOSCOBEL RAWS WI : 94 / 79 / 0.00
BRFW3: BLACK RIVER FALLS WI : / / 0.00
BFWW3: BLACK RIVER FALLS RAWS WI : 92 / 79 / 0.00
DDGW3: DODGE WI : / / 0.00
DMLW3: DIAMOND LAKE RAWS WI : 88 / 67 / 0.00
LACW3: LA CROSSE WI : / / 0.00
MUSW3: MUSCODA WI : / / 0.00
NEHW3: NECEDAH RAWS WI : 91 / 79 / 0.00
NCHW3: NECEDAH 5WNW CRN WI : 88 / 66 / 0.00
SIDW3: SIDIE HOLLOW DAM WI : / / 0.00
STEW3: STEUBEN WI : / / 0.00
TPDW3: THOMPSON DAM WI : / / 0.00
YTDW3: YTTRI DAM WI : / / 0.00
THESE DATA ARE PRELIMINARY AND HAVE NOT UNDERGONE FINAL QUALITY
CONTROL BY THE NATIONAL CLIMATIC DATA CENTER (NCDC). THEREFORE...
THESE DATA ARE SUBJECT TO REVISION. FINAL AND CERTIFIED CLIMATE DATA
CAN BE ACCESSED AT WWW.NCDC.NOAA.GOV.In the hours before
Local storm report, Jul 1, 10:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1037 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 4 NW HOKAH 43.80N 91.41W
07/01/2011 M61 MPH HOUSTON MN CO-OP OBSERVER
&&
ADAMSLocal storm report, Jul 1, 10:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST GRAND MEADOW 43.71N 92.57W
07/01/2011 E75 MPH MOWER MN BROADCAST MEDIA
&&
ADAMSSpecial weather statement, Jul 1, 10:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1045 PM CDT FRI JUL 1 2011 WIZ034-042-043-053-020445- JACKSON-JUNEAU-MONROE-VERNON- 1045 PM CDT FRI JUL 1 2011 ...STRONG THUNDERSTORMS EXPECTED IN JACKSON...JUNEAU...MONROE AND VERNON COUNTIES... AT 1041 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTH OF ALMA CENTER TO HIGHWAY 56 AND COUNTY N...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 55 MPH MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... VIROQUA...SPARTA...WESTBY...MILLSTON...FORT MC COY...TOMAH AND LA FARGE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM SATURDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN. AJ
Local storm report, Jul 1, 10:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1046 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 3 W NEILLSVILLE 44.56N 90.65W
07/01/2011 CLARK WI EMERGENCY MNGR
TREE BLOWN DOWN ON VEHICLE.
&&
ADAMSLocal storm report, Jul 1, 10:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1048 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM NON-TSTM WND GST 5 NNE STODDARD 43.73N 91.18W
07/01/2011 E50 MPH LA CROSSE WI NWS EMPLOYEE
&&
ADAMSLocal storm report, Jul 1, 10:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG ALMA CENTER 44.44N 90.91W
07/01/2011 JACKSON WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:21 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 39 min |
| Jul 1, 10:17 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, La Crosse, Trempealeau, Vernon | 58 min |
| Jul 1, 10:19 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 56 min |
| Jul 1, 11:10 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.